# SDR STZ2001F00000

- Difficulty date: June 13, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N90WR
- Make and model: Lear 35LEAR
- Aircraft serial: 35022
- Engine: Garrtt TFE73122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON IFR APPROACH, LEVEL AT 3400 FEET IN CLOUDS, AIRSPEED JUST UNDER 200 KNOTS, THE PILOT DROPPED FLAPS, EXTENDED GEAR, AND REDUCED POWER TO 62 PERCENT.  AT THIS POINT, THE NR 2 ENGINE FLAMED OUT.  THE PILOT CALLED MISSED APPROACH AND DECLARED EMERGENCY.  HE THEN SECURED THE ENGINE IAW THE CHECKLIST AND HEADED BACK TO HOME BASE AND VFR CONDITIONS.  AT 10,000 HE ATTEMPTED A SUCCESSFUL RESTART.  AFTER LANDING, ON THE TAXI IN THE ENGINE FLAMED OUT AGAIN.  IT IS SUSPECTED THAT THE FUEL CONTROL UNIT IS FAULTY.
